# SDR UALA2011110706060

- Difficulty date: November 4, 2011
- Submitted: December 2, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 57,051 hours, 6,697 cycles
- Engine: Pwa PW4056
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Damaged
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE LT WING LANDING GEAR SHOCK STRUT INBD DOOR ASSY IS DAMAGED WITH A CREASE RUNNING THE ACROSS THE LENGTH OF THE DOOR, 24 INCHES DOWN FROM THE AFT CORNER.  DOOR REPAIRED IN SHOP 273 ON R&R 31798 INSTALLATION AND OPERATIONAL CHECKS ACP.
